RATIONALLY INJECTIVE MODULES

Authors

  • Mehdi Sadiq Abbas College of Science, University of Al-Mustansiriyah, Baghdad, Iraq
  • Mahdi Saleh Nayef College of education, University of Al-Mustansiriyah, Baghdad,Iraq

DOI:

https://doi.org/10.24297/jam.v10i5.1636

Keywords:

Injective modules, essentially injective modules, rational submodules, rationally injective modules.

Abstract

In this work we introduce the concept of rationally injective module, which is a proper generalization of (essentially)-injective modules. Several properties and characterizations have been given. In part of this work, we find sufficient conditions for a direct sum of two rationally extending modules to be rationally extending. Finally we generalize some known results.

Downloads

Author Biographies

Mehdi Sadiq Abbas, College of Science, University of Al-Mustansiriyah, Baghdad, Iraq

Department of Mathematics

Mahdi Saleh Nayef, College of education, University of Al-Mustansiriyah, Baghdad,Iraq

Department of Mathematics

Downloads

Published

2015-05-02

How to Cite

Abbas, M. S., & Nayef, M. S. (2015). RATIONALLY INJECTIVE MODULES. JOURNAL OF ADVANCES IN MATHEMATICS, 10(5), 3479–3485. https://doi.org/10.24297/jam.v10i5.1636

Issue

Section

Articles

Most read articles by the same author(s)